Access count of this item: 114

Files in This Item:
File Description SizeFormat 
KJ00004788699.pdf95.53 kBAdobe PDFView/Open
Title: 非線形シュレーディンガー方程式の解の分岐について
Authors: 荒井, 義則  KAKEN_name
Author's alias: Arai, Yoshinori
Issue Date: 20-Mar-1991
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 55
Issue: 6
Start page: 649
End page: 653
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
URI: http://hdl.handle.net/2433/94482
Appears in Collections:Vol.55 No.6

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.